# SDR AWXA200201257

- Difficulty date: December 10, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 52,117 hours, 32,712 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK A 1/2" CRACK WAS FOUND ON FUSELAGE SKIN AT THE UPPER HINGE CUTOUT OF THE L-2 DOOR, BS 951, STR 10 L/H. MAINTENANCE CUTOUT CRACKED AREA OF SKIN AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; AND INSTALLED REPAIR PART IAW B737-300 SRM 53-60-01, FIG 205, PG. 211.
